MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS 4PK CARTRGE; INSTRUMENTS - CRYO

INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS 4PK CARTRGE; INSTRUMENTS - CRYO
Catalog Number 33517
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that one of the employees had used the cryosolutions 4pk cartrge (33517), and it exploded in her hand and burned her hand.There was no patient involvement, and no death or surgical delay was reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated field - d9, g3, g6, h2, h3, h6, h11.The cryosolutions 4pk cartrge (33517) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has been provided; therefore, device history records (dhr) were reviewed, and no anomalies were found.The issue of "exploding" may refer to gas unexpectedly escaping from the tip.Gas can escape during cartridge installation as a result of damage to the applicator's o-ring or incomplete installation.For this reason, gloves and safety glasses must be used.Per the instruction for use (ifu), cryosolifu, " always use protective gloves and safety glasses when using cryosolutions® device, including when installing or removing cartridges." additionally, "screw the cartridge into the control mechanism in a clockwise direction both quickly and completely to ensure proper functionality." the root cause of the reported issue could not be determined.This can result from a damaged o-ring or an incomplete cartridge installation.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation will be performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.There is a recall for the product id 333517, but a different lot number was recalled.Therefore, we are including the correction/removal number for informational purposes only.

Brand Name
CRYOSOLUTIONS 4PK CARTRGE
Common Device Name
INSTRUMENTS - CRYO
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24606354
Report Number3014334038-2026-00023
Device Sequence Number13348121
Product Code GEH
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091721
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Catalogue Number33517
Device Lot NumberA7861
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
96067
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown